BibTeX record journals/ton/JiGLS14

download as .bib file

@article{DBLP:journals/ton/JiGLS14,
  author    = {Bo Ji and
               Gagan Raj Gupta and
               Xiaojun Lin and
               Ness B. Shroff},
  title     = {Low-Complexity Scheduling Policies for Achieving Throughput and Asymptotic
               Delay Optimality in Multichannel Wireless Networks},
  journal   = {{IEEE/ACM} Trans. Netw.},
  volume    = {22},
  number    = {6},
  pages     = {1911--1924},
  year      = {2014},
  url       = {https://doi.org/10.1109/TNET.2013.2291793},
  doi       = {10.1109/TNET.2013.2291793},
  timestamp = {Sat, 27 May 2017 14:24:27 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ton/JiGLS14},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics